MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION SHOULDER SUSPENSION TOWER; PROTECTOR, SKIN PRESSURE

BAXTER HEALTHCARE CORPORATION SHOULDER SUSPENSION TOWER; PROTECTOR, SKIN PRESSURE
Model Number AR-1650-01
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that during a shoulder procedure, a shoulder suspension tower had its blue cord tied to the unit and snapped off during the surgery.The patient was uninjured, and the procedure was finished without incident.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Additional Manufacturer Narrative
The shoulder suspension tower is designed to position, support and/or distract the patient¿s shoulder in a variety of surgical procedures including, but not limited to lateral arthroscopic and mini-open shoulder surgery.These devices are intended to be used by healthcare professionals within the operating room setting.The customer alleged that the should suspension tower had its blue cord tied to the unit and snapped off during the surgery and the doctor manually supported the patient's arm.Baxter has contacted the account three times requesting the device to be returned for inspection.The account was unresponsive to the attempts and the device did not return to manufacture.Therefore, baxter is completing this complaint due to the amount of time.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of a blue cord snapping off were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
SHOULDER SUSPENSION TOWER
Common Device Name
PROTECTOR, SKIN PRESSURE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23823818
Report Number3010216206-2025-00034
Device Sequence Number9386952
Product Code FMP
UDI-Device Identifier00615521004521
UDI-Public(01)00615521004521
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-1650-01
Device Catalogue NumberAR-1650-01
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown